Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 3, 2015, 1:13 PM EDT for Emanuel County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2015, 1:13 PM EDT (17:13 UTC)
- Expired
- Jul 3, 2015, 1:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Emanuel County, GA
The radar
The Charleston,SC radar (KCLX), 102 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 5.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 180 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
594
WWUS82 KFFC 031713
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
113 PM EDT FRI JUL 3 2015
GAZ086-031745-
EMANUEL GA-
113 PM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR EMANUEL COUNTY UNTIL 145 PM
EDT...
AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HERNDON
TO NEAR SUMMERTOWN...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK FOR DOWNED TREES.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS IS EXPECTED...TREES CAN ALSO
DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS
RAINFALL.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TWIN CITY...GARFIELD...SUMMERTOWN...THREE POINTS...BLUNDALE AND
CANOOCHEE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3258 8202 3259 8217 3276 8242 3281 8218
3281 8215 3266 8208 3261 8200
TIME...MOT...LOC 1713Z 308DEG 30KT 3276 8212 3275 8237
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 3, 10:44 AM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jul 3, 10:44 AM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1044 AM EDT FRI JUL 3 2015 .UDPATE... FLASH FLOOD WATCH NOW IN EFFECT FOR NORTH HALF OF GEORGIA. SEVERE POTENTIAL INCREASING SOUTH OF I-20. && .DISCUSSION... MULTIPLE ROUNDS OF SHOWERS/THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NORTH/CENTRAL GEORGIA THROUGH TONIGHT. THIS COMBINED WITH YESTERDAY'S RAINFALL PLUS THE 1 TO 3 INCHES THAT HAS FALLEN IN SPOTS THIS MORNING...HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR AREAS MAINLY ALONG AND NORTH OF I-20 THROUGH SUNDAY MORNING. OTHER STORY IS THE SEVERE POTENTIAL WHICH IS NOW FOCUSED SOUTH OF I- 20/I-85 THROUGH THE AFTERNOON HOURS. HAD A PEAK WIND GUST OF 45 MPH AT THE OFFICE /PEACHTREE CITY/ WHEN BROKEN LINE OF STORMS MOVED THROUGH AROUND 10AM EDT. STORMS WILL BE MOVING INTO MODERATELY UNSTABLE AND SUFFICIENTLY SHEARED (30-40KTS JUST OFF SFC) ENVIRONMENT - PER FFC/ATL 12Z SOUNDING. ADJUSTED QPF OVER NEXT 6-9 HOURS TO ACCOUNT FOR RAINFALL. NO OTHER MAJOR CHANGES MADE AT THIS TIME. && .PREV DISCUSSION... /ISSUED 447 AM EDT FRI JUL 3 2015/ SHORT TERM /TODAY THROUGH SUNDAY/... CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS ACROSS NORTH AND EASTERN GA. LOOKING AT THE WATER VAPOR LOOP LOOKS LIKE A WEAK WAVE IS MOVING ACROSS THE AREA WHICH IS HELPING TO SPARK SOME OF THE PRECIPITATION WE SEE THIS MORNING. INSTABILITIES ARE ALSO A BIT HIGH ACROSS THE AREA FOR THIS TIME OF DAY. WE HAVE NOT SEEN ANY SEVERE STORMS THIS MORNING BUT THE STORMS ARE PRODUCING A LOT OF RAIN AND LIGHTNING STRIKES. EXPECTING SHRA/TSRA TO BECOME MORE WIDESPREAD ACROSS THE REGION DURING THE DAYLIGHT HOURS AS WE ARE IN A VERY MOIST PATTERN THOUGH THE WEEKEND. OVER THE NEXT FEW DAYS WE CAN EXPECT A VERY DIURNAL DRIVEN PATTERN WITH THE MAJORITY OF THE PRECIPITATION OCCURRING ACROSS NORTH GA. WE WILL SEE SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE AREA BUT THE AXIS OF THE DEEPER MOISTURE STAYS ACROSS NORTHERN PORTIONS OF THE STATE THROUGH THE WEEKEND. AS THESE THUNDERSTORMS DEVELOP EVERY DAY SOME OF THEM MAY BECOME STRONG TO SEVERE WITH ADEQUATE INSTABILITY...AS HAS BEEN THE CASE OVER THE LAST SEVERAL DAYS. SPC HAS ALL OF NORTH AND PORTIONS OF CENTRAL GEORGIA IN A LIGHT RISK AREA TODAY WITH THE REST OF CENTRAL GA IN A MARGINAL RISK. CURRENTLY DAYS 2 AND 3 ARE ONLY IN A GENERAL RISK BUT WOULD NOT BE SURPRISED TO SEE THEM UPGRADED TO AT LEAST A MARGINAL RISK THROUGH THE WEEKEND. THE GREATEST THREATS FROM ANY STRONG TO SEVERE STORMS WILL BE PERIODS OF HEAVY RAIN ..LIGHTNING...HAIL...AND GUSTY WINDS. TEMPERATURES WILL REMAIN GENERALLY BELOW AVERAGE IN THE SHORT TERM DUE TO THE ABUNDANT SHOWER AND THUNDERSTORM ACTIVITY. 01 LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... THE GFS AND ECMWF ARE STILL SHOWING THE UPPER TROUGH... CURRENTLY CAUSING SO MUCH UNSETTLED WEATHER... WEAKENING AND SHEARING EASTWARD BY LATE MONDAY-MONDAY NIGHT. HOWEVER... A FAIRLY ACTIVE NEARLY ZONAL FLOW ALOFT REMAINS PARKED ACROSS THE TN VALLEY REGION ON TUESDAY. ALL THIS WOULD SUPPORT AT LEAST SCATTERED DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS CAN BE EXPECTED FOR MONDAY AND TUESDAY. LONG RANGE MODELS CONTINUE TO SHOW WEAK HIGH PRESSURE BUILDING INTO THE AREA BY MID WEAK... AND POSSIBLE REDUCING RAIN CHANCES FOR WEDNESDAY THROUGH FRIDAY OF NEXT WEEK. HOWEVER... DESPITE ANY WEAK RIDGE INFLUENCE... THE TYPICAL SUMMERTIME ISOLATED TO LOW SCATTERED COVERAGE OF STORMS SHOULD STILL BE EXPECTED EACH AFTERNOON OR EVENING. 39 && .AVIATION... 12Z UPDATE... SHOWERS AND THUNDERSTORM MOVING SLOWLY SOUTH THROUGH THE STATE. THE MAJORITY OF THE PRECIPITATION IS STILL NORTH OF THE ATL AREA TAF SITES BUT SHOULD BEGIN TO SEE PRECIP BY 14-15Z. AREAL COVERAGE OF SHOWERS AND THUNDERSTORMS EXPECTED TO INCREASE AND CONTINUE OFF AND ON THROUGH OUT THE DAY. WINDS WILL STAY OUT OF THE W TO SW IN THE 6-12KT RANGE. WILL SEE SOME WIND SPEEDS THIS AFTERNOON IN THE 15KT RANGE GUSTING TO 25KT. CEILINGS SHOULD ALSO STAY VFR EXCEPT IN AND AROUND CONVECTIVE ACTIVITY. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE OF ON ALL ELEMENTS 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 87 69 87 71 / 80 50 50 40 ATLANTA 86 70 85 72 / 80 50 50 50 BLAIRSVILLE 76 64 77 65 / 100 60 70 60 CARTERSVILLE 83 68 83 70 / 90 60 70 70 COLUMBUS 91 72 89 72 / 40 30 50 40 GAINESVILLE 82 68 82 70 / 90 60 60 50 MACON 92 71 92 71 / 40 30 50 30 ROME 83 69 83 70 / 100 70 70 60 PEACHTREE CITY 87 70 86 71 / 80 40 50 40 VIDALIA 92 73 93 73 / 40 30 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...83 LONG TERM....39 AVIATION...01
Hazardous weather outlook, Jul 3, 1:01 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 101 PM EDT FRI JUL 3 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041715- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 101 PM EDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...FLOOD WATCH IN EFFECT FOR ALL OF NORTH GEORGIA... ...NUMEROUS SHOWERS AND THUNDERSTORMS TO EXIT CENTRAL GEORGIA BY MID AFTERNOON... ...NEW ROUND OF STORMS TO AFFECT NORTH GEORGIA LATE THIS AFTERNOON... WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL BE STRONG TO DAMAGING WINDS... FREQUENT LIGHTNING AND POSSIBLY HAIL UP TO 1 INCH. ABUNDANT MOISTURE WILL RESULT IN LOCALLY HEAVY RAINFALL THAT WILL CAUSE MINOR FLOODING ALONG AREA STREAMS AND CREEKS. DISCUSSION... A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A MOIST AND UNSTABLE AIR MASS TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS AGAIN TODAY. AN ADDITIONAL FEW STORMS COULD BECOME SEVERE... ESPECIALLY AS WE GO EVENING HOURS WITH THE SECOND WAVE OF STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE GREATEST RISK FOR THUNDERSTORMS WILL BE SATURDAY AND SUNDAY... AND A FEW STORMS COULD BECOME SEVERE DURING THE AFTERNOON AND EVENING HOURS. A SLIGHTLY LOWER CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS WILL DEVELOP FOR MONDAY THROUGH THURSDAY AS WEAK HIGH PRESSURE SETTLES OVER THE DEEP SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 3, 12:15 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1215 PM EDT FRI JUL 3 2015
GAZ073-074-076-085-031645-
JOHNSON GA-WASHINGTON GA-BALDWIN GA-JEFFERSON GA-
1215 PM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...WASHINGTON...BALDWIN
AND JEFFERSON COUNTIES UNTIL 1245 PM EDT...
AT 1215 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM NEAR EDGEHILL TO SANDERSVILLE TO 7 MILES NORTH OF
TOOMSBORO...AND MOVING SOUTHEAST AT 45 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...LOUISVILLE...WADLEY...DAVISBORO...TENNILLE...
HARRISON...BARTOW...OCONEE...DEEPSTEP...RIDDLEVILLE...STAPLETONS
CROSSROADS...HEBRON...DOWNS...MOXLEY...GRANGE AND PRINGLE.
LAT...LON 3293 8228 3281 8248 3278 8288 3290 8305
3293 8306 3300 8312 3305 8290 3314 8268
3312 8258 3315 8257 3304 8229 3294 8227
TIME...MOT...LOC 1615Z 298DEG 41KT 3307 8264 3297 8281 3294 8307Special weather statement, Jul 3, 12:22 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1222 PM EDT FRI JUL 3 2015
GAZ058>060-068>072-082-031700-
UPSON GA-JONES GA-JASPER GA-PIKE GA-BUTTS GA-LAMAR GA-MONROE GA-
PUTNAM GA-BIBB GA-
1222 PM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR UPSON...JONES...JASPER...PIKE...
BUTTS...LAMAR...MONROE...PUTNAM AND BIBB COUNTIES UNTIL 100 PM EDT...
AT 1222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
MONTICELLO TO 6 MILES NORTHWEST OF FORSYTH TO NEAR MEANSVILLE...AND
MOVING SOUTHEAST AT 45 MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK FOR DOWNED TREES.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS IS EXPECTED...TREES CAN ALSO
DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS
RAINFALL.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...FORSYTH...GRAY...MONTICELLO...FLOVILLA...YATESVILLE...
MEANSVILLE...ALDORA...THE ROCK...COLLIER...JARRELL PLANTATION...
STANFORDVILLE...JOHNSTONVILLE...BRADLEY...WAYSIDE...MCELHENEYS
CROSSROADS...GOGGINS...ARKWRIGHT...HILLSBORO AND PLANT SCHERER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3305 8440 3313 8407 3335 8374 3318 8339
3318 8343 3314 8342 3293 8363 3286 8406
TIME...MOT...LOC 1622Z 292DEG 41KT 3329 8376 3308 8403 3303 8434Local storm report, Jul 3, 12:45 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1245 PM EDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND DMG 2 SSE WHITE OAK 33.38N 84.73W
07/03/2015 COWETA GA 911 CALL CENTER
SEVERAL TREES WERE REPORTED DOWN ALONG LOWER
FAYETTEVILLE ROAD NEAR SUMMERGROVE..
&&
EVENT NUMBER FFC1500494
DEESESpecial weather statement, Jul 3, 12:45 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1245 PM EDT FRI JUL 3 2015
GAZ074-076-085-086-031715-
JOHNSON GA-WASHINGTON GA-EMANUEL GA-JEFFERSON GA-
1245 PM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...WASHINGTON...EMANUEL
AND JEFFERSON COUNTIES UNTIL 115 PM EDT...
AT 1245 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM 7 MILES EAST OF LOUISVILLE TO 7 MILES SOUTHEAST
OF RIDDLEVILLE...AND MOVING EAST AT 55 MPH.
HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LOUISVILLE...WADLEY...BARTOW...GARFIELD...SUMMERTOWN...COLEMANS
LAKE...BLUNDALE...MOXLEY...THREE POINTS...PRINGLE AND CANOOCHEE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3263 8212 3280 8267 3304 8229 3293 8227
3284 8232 3280 8221 3281 8215 3266 8207
TIME...MOT...LOC 1645Z 281DEG 47KT 3299 8229 3282 8260Special weather statement, Jul 3, 12:56 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1256 PM EDT FRI JUL 3 2015
GAZ060-061-071>073-082>084-031730-
TWIGGS GA-WILKINSON GA-JONES GA-BALDWIN GA-MONROE GA-PUTNAM GA-
HANCOCK GA-BIBB GA-
1256 PM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WILKINSON...JONES...
BALDWIN...MONROE...PUTNAM...HANCOCK AND BIBB COUNTIES UNTIL 130 PM
EDT...
AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST
OF EATONTON TO NEAR GRAY TO 10 MILES SOUTH OF FORSYTH...AND MOVING
EAST AT 40 MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK FOR DOWNED TREES.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS IS EXPECTED...TREES CAN ALSO
DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS
RAINFALL.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...MILLEDGEVILLE...GRAY...SPARTA...GORDON...IVEY...PAYNE...
MIDWAY-HARDWICK...PAYNE CITY...MERIWETHER...SCOTTSBORO...
FRANKLINTON...GRISWOLDVILLE...POSTELL...ALLENWOOD...BRADLEY...
GREENBERRY CROSSROADS...UNDERWOOD...CROSS KEYS AND BROWNS CROSSING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3311 8296 3308 8301 3308 8305 3306 8304
3303 8307 3301 8306 3294 8312 3277 8358
3289 8393 3306 8355 3333 8325 3328 8280
TIME...MOT...LOC 1656Z 285DEG 35KT 3328 8326 3305 8348 3289 8387Special weather statement, Jul 3, 1:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
113 PM EDT FRI JUL 3 2015
GAZ086-031745-
EMANUEL GA-
113 PM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR EMANUEL COUNTY UNTIL 145 PM
EDT...
AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HERNDON
TO NEAR SUMMERTOWN...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK FOR DOWNED TREES.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS IS EXPECTED...TREES CAN ALSO
DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS
RAINFALL.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TWIN CITY...GARFIELD...SUMMERTOWN...THREE POINTS...BLUNDALE AND
CANOOCHEE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3258 8202 3259 8217 3276 8242 3281 8218
3281 8215 3266 8208 3261 8200
TIME...MOT...LOC 1713Z 308DEG 30KT 3276 8212 3275 8237The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:01 PM EDT | Special Weather Statement | FFC | Catoosa | 29 min |
| Jul 3, 1:48 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 27 min |
| Jul 3, 1:50 AM EDT | Special Weather Statement | FFC | Putnam | 25 min |
| Jul 3, 2:05 AM EDT | Special Weather Statement | FFC | Hancock | 40 min |
| Jul 3, 2:54 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Putnam | 36 min |
| Jul 3, 2:58 AM EDT | Special Weather Statement | FFC | Gordon | 47 min |
| Jul 3, 3:42 AM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 3, 4:58 AM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| Jul 3, 6:06 AM EDT | Special Weather Statement | FFC | Bartow, Floyd | 39 min |
| Jul 3, 6:10 AM EDT | Special Weather Statement | FFC | Hancock, Warren | 50 min |
| Jul 3, 6:27 AM EDT | Flash Flood Warning | FFC | Chattooga, Floyd, Walker | 6 hr |
| Jul 3, 8:18 AM EDT | Flash Flood Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 6 hr |
| Jul 3, 8:41 AM EDT | Flash Flood Warning | FFC | Clarke, Jackson, Madison, Oglethorpe | 6 hr |
| Jul 3, 8:56 AM EDT | Special Weather Statement | FFC | Carroll | 34 min |
| Jul 3, 9:17 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 28 min |
| Jul 3, 9:31 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fayette, Fulton, Heard | 44 min |
| Jul 3, 9:49 AM EDT | Special Weather Statement | FFC | Clayton, Henry, Newton, Rockdale, Walton | 26 min |
| Jul 3, 10:07 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Jasper, Lamar and 4 more | 38 min |
| Jul 3, 10:15 AM EDT | Flash Flood Watch | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 39 more | 52 hr |
| Jul 3, 10:19 AM EDT | Special Weather Statement | FFC | Lamar, Pike | 56 min |
| Jul 3, 10:21 AM EDT | Special Weather Statement | FFC | Morgan, Oconee | 24 min |
| Jul 3, 10:47 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Butts, Greene, Hancock, Jasper, Jones and 3 more | 43 min |
| Jul 3, 10:49 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 41 min |
| Jul 3, 11:14 AM EDT | Special Weather Statement | FFC | Bibb, Lamar, Monroe | 31 min |
| Jul 3, 11:28 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Monroe, Twiggs, Washington and 1 more | 47 min |
| Jul 3, 11:32 AM EDT | Special Weather Statement | FFC | Glascock, Taliaferro, Warren | 28 min |
| Jul 3, 11:59 AM EDT | Special Weather Statement | FFC | Glascock | 46 min |
| Jul 3, 12:15 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 30 min |
| Jul 3, 12:22 PM EDT | Special Weather Statement | FFC | Jasper, Jones, Lamar, Monroe | 38 min |
| Jul 3, 12:45 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| Jul 3, 12:56 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Jones | 34 min |
| Jul 3, 1:16 PM EDT | River Flood Warning | FFC | Forsyth | 7 days |
| Jul 3, 1:16 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 25 hr |
| Jul 3, 2:09 PM EDT | Special Weather Statement | FFC | Johnson | 36 min |
| Jul 3, 6:39 PM EDT | Special Weather Statement | FFC | Stewart | 36 min |
| Jul 3, 6:56 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.